# SDR CALA2020042600876

- Difficulty date: April 3, 2020
- Submitted: April 26, 2020
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 12,666 hours, 1,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 675W00036
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REF QC REQUEST - REF EA 5310-07558 OP 002 777-300ER RH UNDERWING LONGERON FITTING MODIFICATION - FOR SCEPTRE INFO UPDATE - REF NR LP 9130432 EA5310-07558 OP 002 777-300ER RH UNDERWING LONGERON FITTING MODIFICATION ACCOMPLISHED STRUCTURAL SIGNIFICANT FINDING REPORT FORM 46-0024, WEIGHT AND BALANCE CHANGE FORM 46-0075 ATTACHED RII INSPECTED OKAY.
